MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The xience alpine everolimus eluting coronary stent system instructions for use, states: the xience alpine stent system is indicated for improving coronary artery luminal diameter in patients.In addition, the xience alpine stent system is indicated for treating de novo chronic total coronary occlusions.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a procedure of the right anterior tibial artery using a contralateral approach in a heavily tortuous groin, the 2.75 x 12 mm xience alpine stent was advanced with anatomical resistance and successfully deployed at the target lesion without issue.During removal of the stent delivery system (sds) without resistance the shaft became separated near the tuohy and was easily removed from the anatomy while on the guide wire.There was no reported adverse patient effect.Another stent was implanted to complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5844173
Report Number2024168-2016-05140
Device Sequence Number269492
Product Code NIQ
UDI-Device Identifier08717648199240
UDI-Public(01)08717648199240(17)180608(10)5060241
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2018
Device Catalogue Number1125275-12
Device Lot Number5060241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1